# SDR HSYA20090529

- Difficulty date: May 20, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N952FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0060
- Aircraft time: 11,859 hours, 12,237 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 261100114
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING STRUT FAIRING CHAFING ON FUSELAGE SKIN AFT OF RT WING STRUT LOWER FITTING. DAMAGE WAS SUBMITTED TO MFG FOR REPAIR APPROVAL. AREA WAS REPAIRED IAW MFG ENGINEERING REPAIR INSTRUCTIONS S-208B0060/01RDA.
